I am feeling burning in the wrist. I had De Quervain's release six months ago. Can one have nerve damage as a result of De Quervain's syndrome? I am currently on Exemestane.
Welcome to icliniq.com.
For further information consult an internal medicine physician online --> https://www.icliniq.com/ask-a-doctor-online/internal-medicine-physician
Was this answer helpful?|
I consulted a doctor and he told me that it was due to vitamin B12 deficiency and also prescribed me few shots of Vitcofol ... My vitamin B12 was found to be 507 pg/ml ... Read fullWhat should I do to reduce high vitamin B12 level?
Hello doctor, I have been taking Vitamin B medication for over one year and my Vitamin B12 level is very high, greater than 2000 ... Vitamin B12 is a water-sol... Read fullA 52 year old male is unable to walk due to nerve damage. Kindly help.
Physiotherapy is the main treatment for your uncle ... Read full
Query: Hi doctor, Can Spirulina 500 mg tablet be taken twice to replace the intake of 2.5 mg folic acid and vitamin B? Read Full »
Query: Hello doctor,I received an electrical shock last night. The shock did not hurt, just felt it go up my arm and across my chest. I dropped the probe right when I felt it. No burn marks. Afterward, I was having sharp pains in my chest. I went to the ER, docs did EKG, took blood and urine, said everythi... Read Full »
Query: Hi doctor, As I took master health blood test and in the result, my vitamin B12 is high. How can I lower it? I am afraid of this. Please help me. Read Full »
Ask your health query to a doctor online?Ask an Internal Medicine Physician Now